| Model Number |
3228 |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient is unable to set the ipg into mri mode.Impedance check revealed high impedance on one of the contacts.As such, surgical intervention took place wherein the entire system was explanted and replaced to address the issue.Therapy confirmed post op.Mri mode is functional post op.